Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

145 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can an online doctor help to know more about Benzodiazepine Withdrawal Syndrome ?

I am suffering from Benzodiazepine Withdrawal Syndrome . Does this website have any experts in drug withdrawal, and have you found them to be beneficial? Thanks.
Mon, 2 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Anesthesiologist 's  Response
Start withdrawal gradually in steps between 1/10 1/4 of daily dose.If u are suffering from convulsion, toxic pyschosis then consult pychiatrician-u need emergency medicine.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have been on Xanax 1mg twice a day since March of last year and I am wanting to get off it and get on something more effective with less side effects and no withdrawal syndrome when I stop taking it. Several years ago when my father passed away I was put on Xanax and was up to 5mg a day for almost 5 years. Lost my health insurance and the health dept wouldn t prescribe me Xanax even to be gradually taken off of it, this led to me getting cut off cold turkey and I went through the worst withdrawals that I didn t know existed until afterwards when I looked up Benzodiazepine Withdrawal Syndrome and found out that them making me stop cold turkey could have killed me (and trust me, it felt like I was literally dying by day 3). Against my better judgement last year I started taking them again, this time 1mg twice a day. Then I ran out of my script before a holiday weekend and ended up in the hospital because by day two I already felt the withdrawal symptoms coming on and didn t want to go through that again. After that weekend I went back to the doctor and got my script. I ve been thinking about this long and hard and I don t want to be on Benzodiazepines at all anymore, they are way to dangerous in my opinion. So here s my question (2 actually)....1) what kind of taper off Xanax plan works the best without any of the withdrawal symptoms and 2) what medications could I be taking alternatively to help with my moderate anxiety, maybe one that can even address my mild to severe depression episodes (which I ve been dealing with both anxiety and depression since puberty). Thank you in advance for any help you may be able to provide before I make an appointment with my doctor to proceed with benzodiazepine taper and getting on something else less dangerous as far as addiction and withdrawals are concerned.

doctor1 MD

WHat medication is recommended for Benzodiazepine withdrawal treatment? Thank you for your reply. MY e- mail address is YYYY@YYYY . I am in Japan. The worthless doctor let my wife take Benzodiazepine (.25 mg) for 6 months. in few months she started developing tooth and gum pains, dry throat. Thinking it is a dental problem she kept going to dentist, there was obviously no problem with her teeth. Then she started looking in the internet and realized that she is having Benzodiazepine side effect. Panicked she stopped Benzodiazepine abruptly and how very depressed with withdrawal syndrome ( often want to commit suicide). She is having some times irritation in mouth, some times powdery mouth, gum and teeth pain etc. I am planning to get some placebo from my friend doctor ( He once treated her and my wife has just blind faith on my friend as a doctor) but he is in India and sending medicine from India. Your advice would be greatly help me. Thanks.

doctor1 MD

Hello, I have JRA and have had since age 4. I, thus far, have had a TRH replacement, TRK replacement and TLK replacement. I am currently on Hydrocodone 10 for pain (RA is present in both ankles, both wrists, elbow, showing signs in shoulders as well as muscle pain beginning in the neck area and lower back). I also take Xanax 1.0mg for anxieties. My question is, I researched Hydroxyzine that is used for allergies, itching and anxieties. I want to know if this medication would have major side effects with the Hydrocodone and is Hydroxyzine considered a Benzo drug. I m trying to stop the Xanax and find something that would work as well as the Xanax. I m an empath and my anxiety levels are just plain crazy! My next doc appointment isn t until the 8th and I wanted to present this to her as an option. Thank you for your help!

Recent questions on  Drug addiction

doctor1 MD

Hi im 19 male when i drink small amounts of alcohol my stool is fine but last 2 times when i went out and drink heavily my stool is soft this has never happened before,recently i even mixed xanax with alcohol and my stool was fine.your thoughts on this

doctor1 MD

hi i been having problems with a dull ache in my right arm, it happens every time i have a drink weather its large amounts of alcohol or not, then the next morning it starts to ache sometimes i get a pins and needles sensation in it, in all it normally lasts for 24 hours then dissappears which i find very wierd, this has been happen for the last 4 to 6 years but never thought much of it until i was speaking to me mates about it and nothing like this ever happens to them.

doctor1 MD

gastro problems caused primarily by alcohol abuse which resulted in jaundice and fatty liver condition. after some recovery from juandice I had started taking proxyvon in abuse and sort of a substitute for alcohol. what bad, and how bad adverse effects can this cause on the liver, stomach, etc,. my SGOT in a recent blood test came out high at 40 and SGPT at quite high of 87. what should i do?.. would a sudden stopping of this drug abuse cause problems, I m already having a bad stomach, and also am confused whether this stomach condition and weakness is caused by this abuse or could it just be because of a lack of proper food intake and the heat, coupled by exertion ?

doctor1 MD

I am on efexxor and after reading this think I perhaps I should take it at night as I believe that it is making me sleepy and generally slow ( although I get less done I do tend to not get uptight out about it much - just carry on). Tended previously to be manic and generally energenic and optimistic in summer and most effected negatively after the fall time change. I do drink alcohol daily but generally not more than a glass or two of wine - sometimes more on weekends - but have always had a high tolerance to alcohol. I am steadily taking the medication but am considering a change as I am not liking the drowsiness and general lethargy I am experiencing. Any thoughts.

doctor1 MD

I am 48 years old have diabetes/high blood pressure/over weight/feel real weak in my legs and sick to my stomach and vomiting every day. this has been going on for quite some time. I was addicted to pain pills but have been off for over 2 years I...

doctor1 MD

my girlfriend's son is 32 yrs old. He was diagnoised with adhd since he was younger. Now at 32yrs old he keeps on helping this drug addicted, stealing from him ex girlfriend. She has stole his gold necklace, put him in bankruptcy and etc bad...

doctor1 MD

Yes Ive been in pain management it really helps Me, but I don care for the DR. What can I do I have so many problems related to pain. I am able to do some housework and shopping with modication and Pain Med is there away you can help ME. I need it...